MathSciNet Relay Station
MathSciNet bibliographic data
MR990413 (90e:52007) 52A35 (52A30)
Breen, Marilyn Starshaped unions and nonempty intersections of convex sets in ${\bf R}\sp d$. Proc. Amer. Math. Soc. 108 (1990), no. 3, 817–820.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement